# SDR R61A201803150319

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,990 hours, 8,095 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CAS MESSAGE FOR SLAT FAIL.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CLEARED INHIBITS AND OPERATED FLAP/SLATS IAW AMM 27-80-00. OPS CHECKED OK.
